Alert archive / Ohio / Flash Flood Warnings in 2011
Flash Flood Warning 18, NWS Wilmington, OH
NWS Wilmington, OH issued this flash flood warning at May 10, 2011, 7:14 PM EDT for Pike County, Scioto County, Ohio. It was in force for 5 hr. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 10, 2011, 7:14 PM EDT (23:14 UTC)
- Expired
- May 11, 2011, 12:15 AM EDT
- In force
- 5 hr
- Issued by
- NWS Wilmington, OH
- Area
- Storm-based polygon
- Flood severity
- None
Counties Pike County, OH, Scioto County, OH
The radar
The Charleston,WV radar (KRLX), 107 km from the middle of the area, began a volume at 23:17 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 10, 7:42 PM EDT | FLASH FLOOD | 1 Ne South Webster, OH | HWY 140 NEAR EIFORT |
| May 10, 9:00 PM EDT | FLASH FLOOD | 2 S Stockdale, OH | FIRE DEPARTMENT PERFORMING WATER RESCUE FROM HOME IN HIGH WATERS |
| May 10, 9:00 PM EDT | FLASH FLOOD | 3 E South Webster, OH | SEVERAL HOMES WITH WATER RESCUES UNDERWAY. 3 FEET OF WATER ON HWY 140 RESULTING IN CLOSURES. WATER NOW RECEEDING. |
| May 10, 9:05 PM EDT | FLOOD | 3 E Wheelersburg, OH | WATER OUT OF CREEK BANKS/ROAD BLOCKED DUE TO SEVERAL INCHES OF WATER FLOWING OVER ROAD |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this flash flood warning; the first came 28 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 12:00Z, 11.2 hours before the alert went out and 113 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 9 J/kg
- Mixed-layer CIN
- -487 J/kg
- Mixed-layer LCL
- 1473 m above ground
- 0-6 km bulk shear
- 46 kt
- 0-1 km storm-relative helicity
- 194 m²/s²
- 0-3 km storm-relative helicity
- 252 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 4.2
The text
As transmitted, in the capitals the NWS used until 2016.
806
WGUS51 KILN 102314
FFWILN
OHC131-145-110215-
/O.NEW.KILN.FF.W.0018.110510T2314Z-110511T0215Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE WILMINGTON OH
714 PM EDT TUE MAY 10 2011
THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A
* FLASH FLOOD WARNING FOR...
EASTERN PIKE COUNTY IN SOUTHWEST OHIO...
EASTERN SCIOTO COUNTY IN SOUTHWEST OHIO...
* UNTIL 1015 PM EDT.
* AT 705 PM EDT...RADAR INDICATED THAT THUNDERSTORMS HAD PRODUCED
HEAVY RAINFALL ACROSS AND UPSTREAM OF THE WARNED AREA. RADAR
ESTIMATED AS MUCH AS 2 INCHES OF RAIN HAD FALLEN IN EASTERN PIKE
AND SCIOTO COUNTIES...WITH EVEN HIGHER AMOUNTS ALONG UPSTREAM
LOCATIONS OF THE LITTLE SCIOTO RIVER. THIS HEAVIER RAINFALL WILL
FLOW BACK INTO EASTERN SCIOTO AND PIKE COUNTIES.
* HEAVY RAIN CONTINUES TO FALL ACROSS THE WARNED AREA WITH ANOTHER
1.5 INCHES POSSIBLE THROUGH 830 PM EDT. RUNOFF FROM THIS
EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO OCCUR.
SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
WHEELERSBURG...FRANKLIN FURNACE...SCIOTODALE AND SOUTH WEBSTER.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
ACT QUICKLY TO PROTECT YOUR LIFE IF YOU ARE IN A LOW LYING AREA...
ALONG A CREEK...STREAM OR IN AN AREA EXPERIENCING FLOODING. MOVE TO
HIGHER GROUND IMMEDIATELY.
NEVER DRIVE INTO AREAS WHERE WATER COVERS THE ROAD. ONLY A FEW INCHES
OF RAPIDLY FLOWING WATER CAN QUICKLY CARRY AWAY YOUR VEHICLE. FIND AN
ALTERNATE ROUTE OR WAIT UNTIL THE WATER RECEDES.
&&
LAT...LON 3859 8285 3874 8288 3876 8290 3918 8298
3917 8278 3895 8282 3894 8276 3885 8276
3884 8265 3875 8267 3875 8270 3869 8271
3868 8276 3860 8275 3858 8277
$$1 follow-up statement
979
WGUS51 KILN 110209
FFWILN
OHC131-145-110415-
/O.EXT.KILN.FF.W.0018.000000T0000Z-110511T0415Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE WILMINGTON OH
1009 PM EDT TUE MAY 10 2011
THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS EXTENDED THE
* FLASH FLOOD WARNING FOR...
EASTERN PIKE COUNTY IN SOUTHWEST OHIO...
EASTERN SCIOTO COUNTY IN SOUTHWEST OHIO...
* UNTIL 1215 AM EDT.
* AT 1004 PM EDT...RADAR INDICATED THAT ADDITIONAL THUNDERSTORMS
WILL BE MOVING INTO THE WARNED AREA. EARLIER RAINFALL OF OVER 2
INCHES EARLIER THIS EVENING HAS CAUSED FLASH FLOODING IN
ESPECIALLY EASTERN SCIOTO COUNTY. FLASH FLOODING IN AREAS UPSTREAM
OF EASTERN PIKE COUNTY...COMBINED WITH ADDITIONAL HEAVY RAIN
MOVING INTO THE AREA...WILL LIKELY RESULT IN FLASH FLOOD PROBLEMS.
* HEAVY RAIN WILL TRACK OVER THE WARNED AREA WITH ANOTHER 1 TO 2
INCHES POSSIBLE THROUGH 1215 AM EDT. RUNOFF FROM THIS EXCESSIVE
RAINFALL WILL CAUSE FLASH FLOODING TO OCCUR.
SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
WHEELERSBURG...FRANKLIN FURNACE...SCIOTODALE AND SOUTH WEBSTER.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
ACT QUICKLY TO PROTECT YOUR LIFE IF YOU ARE IN A LOW LYING AREA...
ALONG A CREEK...STREAM OR IN AN AREA EXPERIENCING FLOODING. MOVE TO
HIGHER GROUND IMMEDIATELY.
NEVER DRIVE INTO AREAS WHERE WATER COVERS THE ROAD. ONLY A FEW INCHES
OF RAPIDLY FLOWING WATER CAN QUICKLY CARRY AWAY YOUR VEHICLE. FIND AN
ALTERNATE ROUTE OR WAIT UNTIL THE WATER RECEDES.
&&
LAT...LON 3859 8285 3874 8288 3876 8290 3918 8298
3917 8278 3895 8282 3894 8276 3885 8276
3884 8265 3875 8267 3875 8270 3869 8271
3868 8276 3860 8275 3858 8277
$$What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, OH wrote its last area forecast discussion before this flash flood warning went out at May 10, 4:05 PM EDT, 3 hours 9 minutes earlier.
Area forecast discussion, May 10, 4:05 PM EDT, 3 hours 9 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE WILMINGTON OH 405 PM EDT TUE MAY 10 2011 .SYNOPSIS... A MID LVL RIDGE AXIS LOCATED FROM THE WESTERN GREAT LAKES SOUTHWARD TO THE LOWER MISSISSIPPI VALLEY WILL MOVE SLOWLY EAST ACROSS THE FORECAST AREA THROUGH THE END OF THE WORK WEEK. MEANWHILE...A WARM FRONTAL BOUNDARY WILL REMAIN ACROSS THE REGION...EVENTUALLY WASHING OUT BY THE END OF THE WORK WEEK. SUMMER-LIKE TEMPERATURES CAN BE EXPECTED DURING THIS PERIOD. && .NEAR TERM /UNTIL 6 AM WEDNESDAY MORNING/... THE NEAR TERM FORECAST WILL BE ACTIVE AS MESOSCALE INTERACTIONS ARE ONGOING AT THE TIME OF ISSUANCE. A TANDEM OF WEAK VORT MAXES WILL SLIDE SE ACRS THE REGION LATE THIS AFTN AND EVENING. THESE WEAK FEATURES WILL INTERACT WITH A WARM FRONT ACRS THE REGION TO PRODUCE SHOWERS AND THUNDERSTORMS. VERY HIGH CAPE VALUES PER 18Z ILN SPECIAL SOUNDING...AROUND 3500 J/KG...ALONG WITH AMPLE SHEAR...WILL RESULT IN MULTICELL AND SUPERCELL CLUSTERS. SUPERCELLS WILL BE PROLIFIC HAIL PRODUCES AND WILL LIKELY RESULT IN SOME DAMAGING WINDS. GIVEN THAT STORM MOTIONS ARE AROUND 20 MPH...AND THE THREAT THAT SOME LOCATIONS MAY SEE TRAINING STORMS...FLOODING WILL ALSO BE A CONCERN. HAVE GONE WITH FAIRLY HIGH POPS OVER THE WESTERN AND SOUTHERN PARTS OF THE CWFA WHERE FORCING WILL BE MAXIMIZED. A SEVERE THUNDERSTORM WATCH WILL REMAIN IN EFFECT ACRS THESE AREAS UNTIL 8 PM EDT. A SOUTHWARD TREND AND AN GRADUAL DECREASING TREND OF CONVECTION ARE EXPECTED THIS EVENING INTO THE EARLY MORNING HOURS AS SURFACE BASED INSTABILITY WANES AND FORCING WANES AS WELL. OVERNIGHT LOWS WILL FALL INTO THE LOWER AND MID 60S. && .SHORT TERM /6 AM WEDNESDAY MORNING THROUGH FRIDAY/... A SUMMER-LIKE PATTERN IS IN THE OFFING DURING THE SHORT TERM PERIOD. A MID LVL RIDGE AXIS WILL SLOWLY MOVE EAST ACRS THE FORECAST AREA THROUGH THE PERIOD. HOWEVER...THE RIDGE WILL NOT BRING COMPLETE DRY WEATHER AS A WARM AND HUMID AIRMASS WILL BE IN PLACE. THIS...ALONG WITH WEAK LOW LEVEL FORCING AND WEAK WX DISTURBANCES ROTATING THROUGH THE UPPER LEVEL FLOW...WILL RESULT IN CHANCES OF SHOWERS AND THUNDERSTORMS. THE BEST CHANCES WILL LIKELY OCCUR DURING THE PEAK HEATING OF THE DAY INTO THE EVENING HOURS. HIGHS IN THE LOWER AND MID 80S AND LOWS IN THE LOWER AND MID 60S ARE EXPECTED WEDNESDAY AND THURSDAY. ON FRIDAY...MORE CLOUD COVER A LITTLE HIGHER CHC FOR PCPN WILL TEMPER HIGHS DOWN INTO THE UPPER 70S TO THE LOWER 80S. && .LONG TERM /FRIDAY NIGHT THROUGH TUESDAY/... A HIGHLY AMPLIFIED UPPER LEVEL FLOW PATTERN IS ANTICIPATED DURING THE LONG TERM PERIOD. IN FACT...THE FLOW WILL BECOME BLOCKY IN NATURE AND WILL RESULT IN LARGE SYNOPTIC SCALE SYSTEMS TO MOVE MORE NORTH TO SOUTH THAN WEST TO EAST. HAVE USED A BLEND OF THE NCEP/HPC GUIDANCE AND THE 00Z ECMWF TO KEEP SOME CONTINUITY TO THE FORECAST AS WELL AS TO BETTER COLLABORATE WITH SURROUNDING OFFICES. AN UPR LEVEL CLOSED LOW IS FORECAST TO MOVE SLOWLY SOUTHWARD FROM THE MID MS RIVER VALLEY INTO THE LOWER GULF COAST STATES FROM SATURDAY INTO MONDAY. AS THIS OCCURS...A COLD FRONT WILL SLIDE FROM NORTH TO SOUTH ACRS THE AREA FRIDAY NIGHT INTO SATURDAY. A MOISTURE FETCH OFF THE ATLANTIC WILL BE PULLED BACK WEST INTO THE REGION...RESULTING IN THE THREAT FOR PCPN. HAVE KEPT BOTH A CHANCE OF SHOWERS AND THUNDERSTORMS GOING SATURDAY INTO SATURDAY NIGHT...TRANSITIONING OVER TO A CHANCE OF SHOWERS ON SUNDAY AS INSTBY DECREASES WITH A COOLER AIRMASS. MODEL TRENDS INDICATE THAT THE THREAT OF PCPN WILL BE SLOW TO EXIT THE REGION SUNDAY NIGHT INTO MONDAY GIVEN THE SLOW MOVEMENT OF SYNOPTIC SYSTEMS. SFC HIGH PRESSURE IS POISED AT THIS TIME TO BUILD INTO THE REGION MONDAY NIGHT INTO TUESDAY WHICH SHOULD ALLOW THE REGION TO DRY OUT BY THEN. TEMPERATURES THROUGH THE PERIOD WILL SHOW A COOLING TREND GIVEN CLOUDS...PCPN AND A NORTHEAST SFC WIND FLOW. COULD EVEN BE COOLER THAN CURRENTLY FORECAST...BUT WILL NOT GO THAT EXTREME AT THIS TIME. && .AVIATION /20Z TUESDAY THROUGH SUNDAY/... SHOWERS AND THUNDERSTORMS ARE BEGINNING TO DEVELOP ALONG INSTABILITY GRADIENT CURRENTLY EXTENDING FROM CENTRAL INDIANA DOWN INTO NORTHERN KENTUCKY. AS SURFACE BOUNDARY CONTINUES TO LIFT NORTHEAST THROUGH EARLY EVENING...AIRMASS WILL CONTINUE TO DESTABILIZE ACROSS OUR AREA. EXPECT SHOWERS AND THUNDERSTORMS TO CONTINUE TO FILL IN THROUGH LATE AFTERNOON...ESPECIALLY ALONG AND SOUTHWEST OF A KDAY TO KILN LINE. AREA OF PCPN SHOULD THEN PUSH SOUTHEAST OF OUR AREA THROUGH EARLY EVENING. MODELS ARE HINTING AT SOME FOG AND LOWER CLOUDS LATER TONIGHT. TOUGH TO DISCOUNT THIS COMPLETELY WITH HIGH BUILDING IN ALOFT BUT THIS WILL LIKELY DEPEND TO SOME DEGREE ON HOW MUCH PCPN WE END UP GETTING LATER THIS AFTERNOON. WILL HEDGE FOR NOW AND KEEP ANY CIGS VFR LATER TONIGHT AND JUST BRING IN SOME MVFR VSBY RESTRICTIONS. AIRMASS WILL DESTABILIZE ONCE AGAIN THROUGH THE DAY ON WEDNESDAY BUT WE ARE LACKING A FORCING MECHANISM SO ANY THUNDERSTORM DEVELOPMENT SHOULD BE MORE ISOLATED THROUGH THE AFTERNOON HOURS. OUTLOOK...THUNDERSTORMS ARE POSSIBLE THURSDAY THROUGH SATURDAY. && .ILN WATCHES/WARNINGS/ADVISORIES... OH...NONE. KY...NONE. IN...NONE. && SYNOPSIS...HICKMAN NEAR TERM...HICKMAN SHORT TERM...HICKMAN LONG TERM...HICKMAN AVIATION...JGL
Hazardous weather outlook, May 10, 9:22 AM EDT, 9 hours 52 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WILMINGTON OH 922 AM EDT TUE MAY 10 2011 INZ050-058-059-066-073>075-080-KYZ089>100-OHZ026-034-035-042>046- 051>056-060>065-070>074-077>082-088-111330- WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-RIPLEY-DEARBORN-OHIO- SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON-CAMPBELL-OWEN-GRANT- PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS-HARDIN-MERCER-AUGLAIZE-DARKE- SHELBY-LOGAN-UNION OH-DELAWARE-MIAMI-CHAMPAIGN-CLARK-MADISON- FRANKLIN OH-LICKING-PREBLE-MONTGOMERY-GREENE-FAYETTE OH-PICKAWAY- FAIRFIELD-BUTLER-WARREN-CLINTON-ROSS-HOCKING-HAMILTON-CLERMONT-BROWN- HIGHLAND-ADAMS-PIKE-SCIOTO- 922 AM EDT TUE MAY 10 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL INDIANA...SOUTHEAST INDIANA...NORTHEAST KENTUCKY...NORTHERN KENTUCKY...CENTRAL OHIO...MIAMI VALLEY OF OHIO...SOUTH CENTRAL OHIO...SOUTHWEST OHIO AND WEST CENTRAL OHIO. .DAY ONE...TODAY AND TONIGHT. THERE WILL BE A CHANCE OF SHOWERS AND THUNDERSTORMS ACROSS THE REGION TODAY. SOME THUNDERSTORMS MAY REACH SEVERE LIMITS WITH LARGE HAIL AND DAMAGING WINDS THE PRIMARY SEVERE WEATHER THREATS. IN ADDITION...LOCALLY HEAVY RAIN WILL ALSO BE POSSIBLE. SOME FLOODING ISSUES MAY ARISE WHERE WHERE THUNDERSTORMS TRAIN OVER THE SAME AREA. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED THIS AFTERNOON INTO THIS EVENING.
In the hours before
Local storm report, May 10, 6:19 PM EDT, 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
619 PM EDT TUE MAY 10 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0615 PM HAIL MENDON 40.67N 84.52W
05/10/2011 E0.75 INCH MERCER OH TRAINED SPOTTER
&&
HUGHESSpecial weather statement, May 10, 6:31 PM EDT, 43 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
631 PM EDT TUE MAY 10 2011
KYZ097-099-100-OHZ079-081-102330-
LEWIS KY-MASON KY-BRACKEN KY-ADAMS OH-BROWN OH-
631 PM EDT TUE MAY 10 2011
...A STRONG THUNDERSTORM WILL AFFECT SOUTHERN BROWN...SOUTHWESTERN
ADAMS...NORTHEASTERN BRACKEN...NORTHEASTERN MASON AND NORTHWESTERN
LEWIS COUNTIES THROUGH 730 PM EDT...
AT 627 PM EDT...RADAR INDICATED AN AREA OF STRONG THUNDERSTORMS
BETWEEN GEORGETOWN AND MANCHESTER...MOVING SOUTHEAST AT 25 MPH.
WIND GUSTS TO 40 MPH AND PENNY SIZE HAIL ARE POSSIBLE WITH THIS
STORM.
SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...RIPLEY...ABERDEEN...
MAYSVILLE...MANCHESTER AND TOLLESBORO.
ALSO...HIGGINSPORT...STONEY POINT...RUSSELLVILLE...DOVER...MINERVA...
REDOAK...SOUTH RIPLEY AND TUCKAHOE ARE NEAR THE PATH OF THIS STRONG
THUNDERSTORM.
RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT. IF THIS STORM BECOMES
STRONGER...THEN A WARNING MAY BE NEEDED.
LAT...LON 3874 8353 3865 8344 3853 8353 3855 8367
3871 8394 3883 8404 3899 8402 3899 8377
HATZOSSpecial weather statement, May 10, 6:47 PM EDT, 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
647 PM EDT TUE MAY 10 2011
OHZ035-043-102315-
AUGLAIZE OH-SHELBY OH-
647 PM EDT TUE MAY 10 2011
...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN SHELBY AND AUGLAIZE
COUNTIES THROUGH 715 PM EDT...
AT 644 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR
BUCKLAND...MOVING SOUTHEAST AT 25 MPH.
WIND GUSTS TO 40 MPH AND ONE HALF INCH DIAMETER HAIL ARE POSSIBLE
WITH THIS STORM.
SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...CRIDERSVILLE...
WAPAKONETA...WAYNESFIELD AND JACKSON CENTER.
ALSO...BUCKLAND...UNIOPOLIS...FRYBURG...ST. JOHNS AND MONTRA ARE NEAR
THE PATH OF THIS STRONG THUNDERSTORM.
LAT...LON 4066 8422 4066 8411 4065 8410 4065 8403
4055 8388 4054 8401 4039 8401 4046 8418
4066 8441 4069 8436 4069 8423
HATZOSLocal storm report, May 10, 7:08 PM EDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
708 PM EDT TUE MAY 10 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0644 PM FLOOD 3 N KINGSTON 39.51N 82.92W
05/10/2011 PICKAWAY OH TRAINED SPOTTER
2 FT WATER FLOWING ACROSS HWY 159.
&&
HUGHESLocal storm report, May 10, 7:13 PM EDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
713 PM EDT TUE MAY 10 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0711 PM HAIL MAYSVILLE 38.63N 83.78W
05/10/2011 E0.50 INCH MASON KY TRAINED SPOTTER
&&
HUGHESLocal storm report, May 10, 7:14 PM EDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
714 PM EDT TUE MAY 10 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0712 PM HAIL MAYSVILLE 38.63N 83.78W
05/10/2011 E1.00 INCH MASON KY TRAINED SPOTTER
&&
ASLThe office that day
Everything else NWS Wilmington, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 10, 6:14 AM EDT | Special Weather Statement | ILN | Perry | 46 min |
| May 10, 9:57 AM EDT | Special Weather Statement | ILN | Hardin | 63 min |
| May 10, 2:52 PM EDT | Special Weather Statement | ILN | Mercer | 68 min |
| May 10, 3:55 PM EDT | Special Weather Statement | ILN | Mercer | 65 min |
| May 10, 3:57 PM EDT | Severe Thunderstorm Warning | ILN | Ross | 48 min |
| May 10, 4:01 PM EDT | Severe Thunderstorm Warning | ILN | Auglaize, Darke, Mercer | 59 min |
| May 10, 4:07 PM EDT | Severe Thunderstorm Warning | ILN | Pike, Scioto | 32 min |
| May 10, 4:32 PM EDT | Severe Thunderstorm Warning | ILN | Hocking, Ross | 58 min |
| May 10, 4:40 PM EDT | Special Weather Statement | ILN | Scioto | 35 min |
| May 10, 4:47 PM EDT | Areal Flood Advisory | ILN | Ross | 118 min |
| May 10, 4:51 PM EDT | Areal Flood Advisory | ILN | Mercer | 3 hr |
| May 10, 5:09 PM EDT | Special Weather Statement | ILN | Auglaize, Mercer, Shelby | 66 min |
| May 10, 5:22 PM EDT | Severe Thunderstorm Warning | ILN | Hocking, Pickaway, Ross | 53 min |
| May 10, 5:25 PM EDT | Severe Thunderstorm Warning | ILN | Mercer | 50 min |
| May 10, 5:46 PM EDT | Special Weather Statement | ILN | Brown | 29 min |
| May 10, 6:07 PM EDT | Areal Flood Advisory | ILN | Hocking, Pickaway | 3 hr |
| May 10, 6:17 PM EDT | Special Weather Statement | ILN | Auglaize | 43 min |
| May 10, 6:20 PM EDT | Flash Flood Warning | ILN | Hocking, Pickaway, Ross | 7 hr |
| May 10, 6:21 PM EDT | Severe Thunderstorm Warning | ILN | Scioto | 39 min |
| May 10, 6:31 PM EDT | Special Weather Statement | ILN | Brown | 59 min |
| May 10, 6:45 PM EDT | Severe Thunderstorm Warning | ILN | Adams, Brown | 45 min |
| May 10, 6:47 PM EDT | Special Weather Statement | ILN | Auglaize | 28 min |
| May 10, 7:27 PM EDT | Severe Thunderstorm Warning | ILN | Scioto | 48 min |
Nearby
Flash Flood Warnings in Ohio, 2011Every flash flood warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.